The last 48 hours have been pretty miserable for our sweet girl.
This tapered dose is really kicking her booty.
She does have pockets of good moments. The picture above was caught during one of those times.
She didn’t go to sleep until 5am and was up at 8am. She’s scared to sleep and fights it well.
Mom rescheduled Avi’s clinic appointment today because of the (1) lack of sleep and (2) icy roads.
She’ll go on Friday instead, as long as the roads are good. (Our Texas roads are not made for ice)
They did make it to our house for a bit of reprieve. Luckily, Avery let Papa and I hold her.
She’s still eating well, fortunately, but she also threw up this morning.
So, little sleep happening at home.
Poor Avi is just sad most of the day and night.
It’s absolutely no fun to watch and, I know I sound like a broken record, but so ready for this part to be done.
It’s so hard on every part of her little body.
You can see from the list of symptoms here what we mean.
Anxiety. Nausea. Cramps. Restlessness. Muscle aches and pains. And more.
It’s wearing emotionally and physically for her.
Really hoping she starts turning a corner tomorrow.
Her next tapering dose will be on Monday (unless they say different at clinic on Friday), and we’d love it if she was able to have a good weekend.
For those who’ve asked how long the withdrawals can last: literally up to 6 months.
Methadone is an opioid and isn’t easy to come off of.
It served its purpose, but no longer “sparks joy.”